# SDR DXTA2018062001102

- Difficulty date: June 19, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N526QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0068
- Aircraft time: 1,385 hours, 912 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING MEL 29-23-01 HYD SYS. THE HYDRAULIC PUMP HARNESS WAS FOUND BURNT. REPLACED AUX HYDRAULIC PUMP AND PWR AND GROUND 6AWG WIRES ALONG WITH GROUND STUDS PN 6918358-2 AND MS21042L4. REPLACED AUX PUMP REMOTE CONTROL CIRCUIT BREAKER PN SM600BA125A15.
